# SDR DL72S011445

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 62,952 hours, 49,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C2 DOOR OPENING LOWER SILL OUTER CHORD WAS FOUND WITH AN AREA OF CORROSION ON THE OUTBD SKIN FLANGE NEAR FS 950E+10.  THE CORROSION WAS MACHINED AWAY AND REPAIRED WITH AN ALUMINUM REPAIR ANGLE AND STRAP PER ER/A 381581-14, REV A.
